• Dear Guest, if you are new here please "sign up" at the top if you'd like to post messages. And if you have used this forum before note we upgraded to new forum software and couldn't transfer the passwords. To get into your account, click on the "log in" button, then click on "Forgot your password?" and reset your password. All previous posts were safely transferred to the new system but custom avatars and private messages unfortunately didn't get moved over. The upside is a newer, simpler, friendly forum.

Question about dosage and side effects

#1
Alright, I've been taking three 300mg Kira pills in the morning for three days. Now, I've seen threads on this forum with people saying they're feeling some side effects, and other people tell them they need to lower their dosage until their body adjusts. Well, so far, I haven't really felt any side effects. I've had a slight headache, and I'm just a little bit fatigued, but other then that nothing. Is it possible that 3 pills/900mg isn't enough? I'm....kind of a big guy, so do I need to take more? Sorry to be such a pest :eek:
 
#2
JSD1844;6892 said:
Alright, I've been taking three 300mg Kira pills in the morning for three days. Now, I've seen threads on this forum with people saying they're feeling some side effects, and other people tell them they need to lower their dosage until their body adjusts. Well, so far, I haven't really felt any side effects. I've had a slight headache, and I'm just a little bit fatigued, but other then that nothing. Is it possible that 3 pills/900mg isn't enough? I'm....kind of a big guy, so do I need to take more? Sorry to be such a pest :eek:
Personally, I wouldn't up the dose yet. There's possibly a case for taking 4 x 300mg per day (some people go up to 6 x 300mg per day) if you have a larger body mass, but after only three days it seems a tad premature to me.
 
#3
nothing to do with body size from my experience

i don't think it has anything to do with body size. I'm 6'3 230lbs, i just started taking kira 3 x 300mg 1 week ago and i had to down tune to 2 tablets a day. had to drop the last 300mg because it made me depressed. i feel a little better now, but you have to give it at least 2 to 6 weeks for it to start working I've been reading around :read:. hang in there give it time, stay with the 900mg a day if your not getting side effects you will be happy.
 

kelly

Administrator
Staff member
#4
I would suggest just giving it some time, a few weeks at least. Being a big guy shouldn't make much if any difference, but time can do wonders.
 
Top